American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Jason Fulman. Random matrix theory over finite fields. Bull. Amer. Math. Soc. 39 (2002) 51-85. MR 1864086.
Abstract, references, and article information   
View Article: PDF

[2] J. E. Humphreys. The Steinberg representation. Bull. Amer. Math. Soc. 16 (1987) 247-263. MR 876960.
Abstract, references, and article information   
View Article: PDF

[3] Ursula Martin. Almost all $p$-groups have automorphism group a $p$-group. Bull. Amer. Math. Soc. 15 (1986) 78-82. MR 838793.
Abstract, references, and article information   
View Article: PDF

[4] Paul Fong and Bhama Srinivasan. Blocks with cyclic defect groups in $GL\left( {n,q} \right)$. Bull. Amer. Math. Soc. 3 (1980) 1041-1044. MR 585186.
Abstract, references, and article information   
View Article: PDF

[5] Charles W. Curtis. Representations of finite groups of Lie type. Bull. Amer. Math. Soc. 1 (1979) 721-757. MR 537625.
Abstract, references, and article information   
View Article: PDF

[6] C. Y. Ho. Quadratic pairs for odd primes. Bull. Amer. Math. Soc. 82 (1976) 941-943. MR 0417273.
Abstract, references, and article information   
View Article: PDF

[7] Paul Gérardin. Three Weil representations associate to finite fields. Bull. Amer. Math. Soc. 82 (1976) 268-270. MR 0434954.
Abstract, references, and article information   
View Article: PDF

[8] Zbigniew Fiedorowicz and Stewart Priddy. Loop spaces and finite orthogonal groups. Bull. Amer. Math. Soc. 81 (1975) 700-702. MR 0375291.
Abstract, references, and article information   
View Article: PDF

[9] G. I. Lehrer. Weil representations and cusp forms on unitary groups. Bull. Amer. Math. Soc. 80 (1974) 1137-1141. MR 0364421.
Abstract, references, and article information   
View Article: PDF

[10] G. Lusztig. On the discrete representations of the general linear groups over a finite field. Bull. Amer. Math. Soc. 79 (1973) 550-554. MR 0315010.
Abstract, references, and article information   
View Article: PDF

[11] J. E. Humphreys and D. N. Verma. Projective modules for finite Chevalley groups. Bull. Amer. Math. Soc. 79 (1973) 467-468. MR 0320176.
Abstract, references, and article information   
View Article: PDF

[12] Jack Sonn. On the embedding problem for nonsolvable Galois groups of algebraic number fields: Reduction theorems. Bull. Amer. Math. Soc. 78 (1972) 553-557. MR 0308080.
Abstract, references, and article information   
View Article: PDF

[13] Robert L. Griess Jr.. Schur multipliers of the known finite simple groups. Bull. Amer. Math. Soc. 78 (1972) 68-71. MR 0289635.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1